# SDR FDEA201008253138

- Difficulty date: August 25, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172996
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT RIBS CRACKED - I/B AND O/B SIDE AT ACTUATOR ROD END ATTACH POINT. REMOVED NR 3 SLAT ACTUATOR I/B AND O/B RIBS IAW SRM 51-30-2. FABRICATED 1 RIB IAW SRM 51-20-1 FIG 7 USING 2024-0, .040" X 8" X 16". INSTALLED INBD AND OUTBD RIB IAW SRM 51-30-2, REV 103.
